Alert archive / Wyoming / Red Flag Warnings in 2015

Red Flag Warning 32, NWS Cheyenne, WY

October 11, 2015

NWS Cheyenne, WY issued this red flag warning at Oct 11, 2015, 1:59 AM MDT. It took effect at Oct 11, 2015, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 11, 2015, 1:59 AM MDT (07:59 UTC)
In effect from
Oct 11, 2015, 10:00 AM MDT
Expired
Oct 11, 2015, 8:00 PM MDT
In force
10 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WWUS85 KCYS 110759
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
159 AM MDT SUN OCT 11 2015

...RED FLAG WARNING FROM LATE THIS MORNING THROUGH THE
AFTERNOON...

.WIDESPREAD WINDY CONDITIONS WILL DEVELOP BY MIDDAY ACROSS THE
REGION WITH HUMIDITIES DROPPING INTO THE MID TEENS DURING THE
AFTERNOON. WITH GRASSES COMPLETELY CURED...THE STRONG WINDS WILL
RESULT IN EXTREMELY FAST FIRE SPREAD SHOULD ANY FIRE START.
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR MUCH OF
SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE.

NEZ311>313-WYZ301-309-310-111600-
/O.UPG.KCYS.FW.A.0026.151011T1600Z-151012T0200Z/
/O.NEW.KCYS.FW.W.0032.151011T1600Z-151012T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
159 AM MDT SUN OCT 11 2015

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 301... 309...310...311...312 AND 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...STRONG WEST TO NORTHWEST WINDS GUSTING 45 TO 60 MPH OVER
  SOUTHEAST WYOMING AND GUSTING TO 35 TO 45 MPH IN THE NEBRASKA
  PANHANDLE.

* HUMIDITY...14 TO 17 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ302-303-308-111600-
/O.NEW.KCYS.FW.W.0032.151011T1600Z-151012T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
LARAMIE VALLEY/SHIRLEY BASIN-
159 AM MDT SUN OCT 11 2015

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 302...303 AND 308...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 302...303 AND 308. 

* WIND...STRONG WEST TO NORTHWEST WINDS GUSTING 45 TO 60 MPH.

* HUMIDITY...14 TO 17 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$
2 follow-up statements
662 
WWUS85 KCYS 112212
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT SUN OCT 11 2015

...RED FLAG WARNING THROUGH EARLY EVENING... 

.VERY WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING ALONG
WITH LOW HUMIDITIES. THIS COMBINED WITH CURED GRASSES WILL RESULT
IN EXTREMELY FAST FIRE SPREAD SHOULD ANY FIRE START. FIRE WEATHER
CONDITIONS WILL REMAIN CRITICAL FOR SEVERAL MORE HOURS ACROSS MUCH
OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. 

NEZ311>313-WYZ301>303-308>310-120200-
/O.CON.KCYS.FW.W.0032.000000T0000Z-151012T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
412 PM MDT SUN OCT 11 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES
301...302...303... 308...309...310...311...312 AND 313...

* AFFECTED AREA...FIRE WEATHER ZONES 311...312 AND 313. FIRE 
  WEATHER ZONES 301...302...303...308...309 AND 310. 

* WIND...WEST-TO-NORTHWEST 35 TO 45 MPH WITH GUSTS AROUND 55 MPH.

* HUMIDITY...AS LOW AS 10 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$

HAMMER
689 
WWUS85 KCYS 120204
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
804 PM MDT SUN OCT 11 2015

...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONES 301...302...303...308...309...310...311...312
AND 313...

NEZ311>313-WYZ301>303-308>310-120315-
/O.EXP.KCYS.FW.W.0032.000000T0000Z-151012T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
804 PM MDT SUN OCT 11 2015

...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONES 301...302...303...308...309...310...311...312
AND 313...

WINDS HAVE DECREASED IN THE WAKE OF A COLD FRONTAL PASSAGE EARLY
THIS EVENING. GUSTS OF 15 TO 25 MPH WILL CONTINUE FOR THE NEXT
FEW HOURS...WITH RELATIVE HUMIDITIES RISING ABOVE 15 PERCENT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Oct 10, 8:51 PM MDT, 5 hours 8 minutes earlier.

Area forecast discussion, Oct 10, 8:51 PM MDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION...CORRECTED UPDATE
NATIONAL WEATHER SERVICE CHEYENNE WY
851 PM MDT SAT OCT 10 2015

.UPDATE...
ISSUED AT 844 PM MDT SAT OCT 10 2015

00Z MODELS ARE CONSISTENT WITH 18Z CYCLE SHOWING 50-55 KT WEST
WINDS AT 750MB OVER MUCH OF SOUTHEAST AND EAST CENTRAL WY AS
POTENT SHORTWAVE PASSAGE TO THE NORTH LEESIDE SURFACE PRESSURE
GRADIENT. FORECAST SOUNDINGS INDICATE A WELL MIXED LAYER UP TO
650MB AIDED BY SUBSIDENCE BEHIND THE WAVE. THEREFORE...UPGRADED
THE HIGH WIND WATCH TO A WARNING FOR THE WIND PRONE AREAS...
INCLUDING ARLINGTON AND BORDEAUX. WINDS FURTHER SOUTH ALONG THE
SOUTH LARAMIE RANGE AND FOOTHILLS WILL NOT BE AS STRONG...BUT
LATER SHIFT MAY NEED TO INCLUDE A HIGH WIND HIGHLIGHT BASED ON 06Z
MODEL GUIDANCE.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 352 PM MDT SAT OCT 10 2015

BREEZY WEST TO NORTHWEST WINDS PREVAIL TODAY ALONG WITH VERY DRY
CONDITIONS. HUMIDITIES HAVE DROPPED TO THE MID TEENS TO MID 20
PERCENT RANGE OVER MUCH OF THE AREA...WITH A FEW LOCATIONS DOWN TO
10 PERCENT ACROSS CONVERSE COUNTY. SO THE RED FLAG WARNING IS IN
GOOD SHAPE FOR FWZ 301...WITH NEAR CRITICAL CONDITIONS OCCURRING
IN A FEW ADDITIONAL SPOTS ACROSS SOUTHEAST WYOMING AND THE
SOUTHERN NEBRASKA PANHANDLE. WINDS SHOULD EASE OVER THE NEXT
COUPLE OF HOURS WITH HUMIDITIES IMPROVING. HOWEVER...GUSTY WINDS
WILL REDEVELOP ALONG AND WEST OF THE LARAMIE RANGE OVERNIGHT AS AN
UPPER LEVEL TROUGH MOVES ACROSS THE NORTHERN ROCKIES AND DEEPENS
THE LEESIDE PRESSURE TROUGH.

TOMORROW THE UPPER LEVEL TROUGH WILL CONTINUE TO MOVE WESTWARD INTO
MONTANA AND THE NORTHERN PLAINS. THIS WILL HELP TO STRENGTHEN THE
SURFACE PRESSURE GRADIENT OVER WYOMING INTO SUNDAY AFTERNOON.
THE 700MB AND 850MB CAG-CPR GRADIENT INCREASES TO ABOUT 50 DAM BY
SUNDAY MORNING AND DAYTIME MIXING WILL HELP TO FURTHER INCREASE
WINDS BY THE AFTERNOON. MODELS ARE SHOWING SUSTAINED WINDS AROUND 30-
35 KTS WITH GUSTS UP TO 50 KTS FOR MANY AREAS ALONG AND WEST OF
INTERSTATE 25. THE HIGH WIND WATCH HAS BEEN UPDATED TO ALSO INCLUDE
NORTHERN CARBON AND ALBANY COUNTIES INCLUDING THE INTERSTATE 80
CORRIDOR NEAR ARLINGTON...AND CONTINUED FOR CONVERSE AND PLATTE
COUNTIES. BY SUNDAY EVENING WINDS WILL RAPIDLY DROP OFF INTO SUNDAY
NIGHT WITH A DECREASE IN DAYTIME MIXING AND A FRONTAL BOUNDARY
MOVING THROUGH THE CWA IN THE LATE AFTERNOON AND EVENING.

IN ADDITION TO HIGH WINDS...SUNDAY IS EXPECTED TO BE VERY DRY WITH
THE DOWNSLOPING WINDS FROM THE WEST. RH VALUES TOMORROW ARE MARGINAL
DECREASING TO AROUND 15 PERCENT IN THE AFTERNOON.
HOWEVER...WINDS ARE EXPECTED TO BE ON THE HIGH SIDE WITH SUSTAINED
WINDS AROUND 20-25 KTS AND GUSTS UP TO 35 KTS. A FIRE WEATHER WATCH
IS IN EFFECT SUNDAY AFTERNOON FOR AREAS EAST OF THE LARAMIE RANGE.
TEMPERATURES WILL BE SLIGHTLY COOLER OVERALL WITH THE ADDITION OF
SOME HIGH CLOUDS BY THE AFTERNOON INTO THE NIGHTTIME HOURS.
TEMPERATURES COULD BE COLD ENOUGH TO PRODUCE FROST OVER MANY
LOCATIONS...ESPECIALLY IF WINDS BECOME CALM.

MONDAY WILL BE COOLER AND DRY...WITH BREEZY WESTERLY WINDS ALONG AND
WEST OF THE LARAMIE RANGE.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 352 PM MDT SAT OCT 10 2015

MEDIUM RANGE MODEL GUIDANCE CONTINUES TO SUGGEST A TRANQUIL WEATHER
PATTERN THROUGH MUCH OF NEXT WEEK. GFS/ECMWF/GEM ALL SHOW EXTENSIVE
UPPER-LEVEL RIDGING ACROSS THE WESTERN CONUS. A WEAK CUTOFF LOW WILL
DRIFT ACROSS THE SOUTHWESTERN STATES ON THU/FRI...BUT ATTM THIS DOES
NOT APPEAR LIKELY TO IMPACT OUR CWA THIS PERIOD. TEMPERATURES SHOULD
BE QUITE PLEASANT WITH HIGHS GENERALLY IN THE 65-75 F RANGE. TUE/WED
WILL BE THE WARMEST DAYS OF THE PERIOD WITH ALL MODELS SHOWING TEMPS
AVERAGING AROUND +10 C AT H7. A COLD FROPA IS STILL LOOKING PROBABLE
FOR THU AFTERNOON...BUT IT IS UNCLEAR EXACTLY WHAT IMPACT THIS WILL
HAVE ON OUR SENSIBLE WEATHER LATER IN THE WEEK. GFS/ECMWF BOTH SHOW
H7 TEMPS PLUNGING TO AROUND 0 DEG C BY 06Z FRI. HOWEVER...THE MODELS
SHOW A QUICK REBOUND IN THERMAL PROFILES BY FRI AFTERNOON. NO PRECIP
EXPECTED WITH THE JET STREAM REMAINING WELL TO OUR NORTH.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 548 PM MDT SAT OCT 10 2015

VFR WITH GENERALLY CLEAR SKIES THROUGH THE FORECAST PERIOD. WESTERLY
SURFACE WINDS WILL BE BREEZY AT TIMES THIS EVENING...INCREASING LATE
TONIGHT WEST OF THE LARAMIE RANGE. SUSTAINED WINDS OF 20 TO 30 KT
WITH GUSTS 35 TO 45 KT CAN BE EXPECTED AFTER 15Z SUNDAY...ESPECIALLY
OVER THE MOUNTAINS AND WIND PRONE AREAS OF SOUTHEAST WY. ACROSS WESTERN
NE...GUSTS OF 25 TO 35 ARE FORECAST.

&&

.FIRE WEATHER...
ISSUED AT 352 PM MDT SAT OCT 10 2015

WARM...DRY AND WINDY CONDITIONS WILL OCCUR OVER THE DISTRICT THROUGH
SUNDAY. CRITICAL CONDITIONS WILL CONTINUE THROUGH LATE THIS
AFTERNOON FOR FWZ 301...WITH NEAR CRITICAL CONDITIONS ELSEWHERE
ACROSS SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE. FOR
SUNDAY...HUMIDITIES WILL DROP INTO THE MID TO UPPER TEENS OVER THE
PLAINS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE THRU THE LATE
MORNING AND AFTERNOON. WEST WINDS ARE EXPECTED TO GUST 45-55 MPH
NEAR THE LARAMIE RANGE AND 35 TO 45 MPH FURTHER EAST INTO THE
NEBRASKA PANHANDLE. ALTHOUGH HUMIDITIES WILL REMAIN MARGINAL ACROSS
THE PLAINS...THE EXPECTED STRONG WINDS COMBINED WITH DRY CONDITIONS
WARRANT THE ISSUANCE OF A FIRE WEATHER WATCH FROM LATE SUNDAY
MORNING THROUGH THE EARLY EVENING. HUMIDITIES FURTHER WEST IN THE
HIGH COUNTRY SHOULD REMAIN 20 PERCENT OR HIGHER...BUT WINDS WILL BE
QUITE STRONG SO ELEVATED FIRE WEATHER CONDITIONS ARE A POSSIBILITY.
A COLD FRONT DROPPING SOUTH ACROSS THE PLAINS IN THE LATE AFTERNOON
AND EVENING WILL HELP TO EASE WINDS...ALTHOUGH HUMIDITIES WILL BE
SLOW TO IMPROVE. LESS WIND IS EXPECTED ON MONDAY ALONG WITH COOLER
TEMPERATURES. DRY CONDITIONS WILL PREVAIL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR WYZ301-309-310.

     HIGH WIND WARNING FROM 9 AM TO 7 PM MDT SUNDAY FOR WYZ101-
     104>107-110.

NE...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR NEZ311>313.

&&

UPDATE...MAJ
SHORT TERM...RJM/KC
LONG TERM...CLH
AVIATION...MAJ
FIRE WEATHER...RJM
Hazardous weather outlook, Oct 10, 9:00 PM MDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
900 PM MDT SAT OCT 10 2015

WYZ101>119-120300-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
900 PM MDT SAT OCT 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WEST WINDS WILL DEVELOP OVER MUCH OF THE AREA SUNDAY AS A
POTENT UPPER LEVEL DISTURBANCE PASSES TO THE NORTH. THE STRONGEST
WINDS WILL OCCUR OVER NORTHERN CARBON AND ALBANY COUNTIES INTO
PLATTE COUNTY AND NORTH INTO CONVERSE COUNTY. GUSTS UP TO 60 MPH
ARE EXPECTED...WHICH INCLUDES THE INTERSTATE 80 CORRIDOR BETWEEN
RAWLINS AND LARAMIE AND THE INTERSTATE 25 CORRIDOR BETWEEN CASPER
AND WHITAKER.

WARM TEMPERATURES...LOW HUMIDITIES AND STRONG WINDS WILL RESULT
IN HIGH WILDLAND FIRE DANGER SUNDAY. OUTDOOR BURNING IS DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

NEZ002-003-019>021-054-055-095-096-120300-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
900 PM MDT SAT OCT 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WARM TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS OF 35 TO 45
MPH WILL RESULT IN HIGH WILDLAND FIRE DANGER SUNDAY. OUTDOOR
BURNING IS DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 8:24 PM MDTHigh Wind WarningCYSAlbany, Carbon, Converse, Laramie, Niobrara, Platte23 hr
Oct 11, 1:43 PM MDTWind AdvisoryCYSBanner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 2 more5 hr

Nearby

Red Flag Warnings in Wyoming, 2015Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.